# SDR HALA0300230

- Difficulty date: April 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- System (JASC): 7700 · Engine Indicating System
- Part: Control Unit
- Part number: 112E9321G2
- Part serial: LHBR0223
- Condition: Malfunctioned
- Location: Overspeed Protec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENIGNE SYSTEM FAIL LIGHT CAME ON.  PERFORMED WIRING CHECK PER FIM 73-21.  ALL OK.  REMOVED AND REPLACED NR 2 INDEPENDANT OVERSPEED PROTECTOR (IOP) PER MM 73-21-11.  CHECK OK.  RTS CHECKED OK.  OK FOR SERVICE.  (M)
